`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 7,Number 5,     September 2008

1

Multicomponent reactive flows: Global-in-time existence for large data   Pages : 1017 - 1047

Eduard Feireisl,  Hana Petzeltová and Konstantina Trivisa

 Abstract       Full Text      Related Articles

2

Hidden regularity for the Kirchhoff equation   Pages : 1049 - 1056

F. D. Araruna,  F. O. Matias,  M. P. Matos and S. M. S. Souza

 Abstract       Full Text      Related Articles

3

Nonexistence results of sign-changing solutions to a supercritical nonlinear problem   Pages : 1057 - 1075

M. Ben Ayed and Kamal Ould Bouh

 Abstract       Full Text      Related Articles

4

Hyperbolic balance laws with a dissipative non local source   Pages : 1077 - 1090

Rinaldo M. Colombo and Graziano Guerra

 Abstract       Full Text      Related Articles

5

On the global branch of positive radial solutions of an elliptic problem with singular nonlinearity   Pages : 1091 - 1107

Zongming Guo and Xuefei Bai

 Abstract       Full Text      Related Articles

6

Positive solutions for critical elliptic systems in non-contractible domains   Pages : 1109 - 1122

Haiyang He and Jianfu Yang

 Abstract       Full Text      Related Articles

7

Local well-posedness for the Cauchy problem of the quadratic Schrödinger equation with nonlinearity $\bar u^2$   Pages : 1123 - 1143

Nobu Kishimoto

 Abstract       Full Text      Related Articles

8

Convergent expansions for random cluster model with $q>0$ on infinite graphs   Pages : 1145 - 1178

A. Procacci and Benedetto Scoppola

 Abstract       Full Text      Related Articles

9

Global existence of solutions for subcritical quasi-geostrophic equations   Pages : 1179 - 1191

May Ramzi and Zahrouni Ezzeddine

 Abstract       Full Text      Related Articles

10

Where to place a spherical obstacle so as to maximize the second Dirichlet eigenvalue   Pages : 1193 - 1201

Rola Kiwan and Ahmad El Soufi

 Abstract       Full Text      Related Articles

11

Global well-posedness for a transport equation with non-local velocity and critical diffusion   Pages : 1203 - 1210

Keyan Wang

 Abstract       Full Text      Related Articles

12

Action minimizing stochastic invariant measures for a class of Lagrangian systems   Pages : 1211 - 1223

Kaizhi Wang

 Abstract       Full Text      Related Articles

13

Positive periodic solutions to a nonlinear fourth-order differential equation   Pages : 1225 - 1235

Chunhua Jin,  Jingxue Yin and Zejia Wang

 Abstract       Full Text      Related Articles

14

Bifurcation and stability of the generalized complex Ginzburg--Landau equation   Pages : 1237 - 1253

Jungho Park

 Abstract       Full Text      Related Articles

15

A logistic equation with degenerate diffusion and Robin boundary conditions   Pages : 1255 - 1267

Antonio Suárez

 Abstract       Full Text      Related Articles

16

Uniqueness for the solution of semi-linear elliptic Neumann problems in $\mathbb R^3$   Pages : 1269 - 1273

Guangyue Huang and Wenyi Chen

 Abstract       Full Text      Related Articles